Nine young people have collapsed after unwittingly using a vaping liquid containing the synthetic drug Spice, it has emerged.
Health agencies have warned people to avoid products sold as "THC vape juice", "THC vape pens" or "THC oil".
Greater Manchester Drug Alerts Panel said it knew of six incidents since February where people had been taken to hospital after inhaling the drug.
Greater Manchester Police is investigating.
The vaping liquid, marketed as a "natural cannabis", has also been sold as "cannabis oil" or "cannabis vape juice", the panel said.
It was sold as both a 10ml bottle and a ready-filled cartridge.
Two incidents in the Oldham area led to five school-age children collapsing and being rushed to hospital.
Michael Linnell, who coordinates Greater Manchester Drug Alerts Panel, said the liquids contained the same chemicals as found in Spice.
The panel, which brings together police, NHS, local authorities and drug user support agencies, said incidents occurred in Rochdale, Oldham and Bury between February and June.
Manchester has faced problems with the widespread use of the drug in recent years, with one MP describing the situation as a "crisis" and asking for government help.
Also known as Mamba, Spice was formerly referred to as a "legal high", before it was outlawed in 2016.
None of the nine people affected suffered long-term health effects.
But panel member Dr Prun Bijral described the incidents as "very worrying".
"Fortunately it does not seem likely they will suffer any long-term harm, but we don't want to see anyone else affected, particularly as we approach the school summer holidays," he said.
"Young people who buy this product thinking it will have an effect similar to natural cannabis are not only being ripped off, they are also putting themselves and their friends in real danger."
Mr Linell said: "The risk of vaping spice is far more dangerous than from a natural cannabis product.
"It is difficult for even experienced Spice users to judge dosage.
"Severe poisoning is far more common with synthetic cannabinoids than with cannabis, and in some cases the poisoning may even be fatal."
Public Health England said it is not aware of any similar incidents in other parts of the country.